# SDR AALA201710039013

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 37,203 hours, 17,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: D5211030320000
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR GIRT BAR RETAINER SPRING ON LEFT SIDE DOSE NOT WORK TO LIFT CLASP FOR BAR.  REMOVED DEBRIS FROM UNDER GIRT BAR RETAINER SPRING. OPS CK GOOD.
